Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatBoy07

Miss use of Drugs and Health issues

Recommended Posts

Ok so i'll just get right to it

Last year i started doing X, i know its bad also i did shrooms and smoked DA'sticky... I never dealt with acne in my teen years but i did party a lot so i think the most part of how it all started was taking x A LOT, and doing shrooms every now and then , over a three month period i did this whole RAVE thing... Plus i was a vending machine junky... Working a desk job...

After the three months i stopped the rave thing i was noticing a big change in my look... And also my face.. This story is to help anyone who has fun from time to time with drugs or who over does it without paying attention, or undereducated about the effects. Not saying i know it all, i just know what happened to me...

In mid May it started the little bumps, every now and again, then it just got worse the months ahead.. I got really sick twords the end of the year and went to the Doc. Come to find out i had bad anemia ( low red blood cells ) It helps carry oxygen threw out the body. That causing the darker marks on my face. Also undernourished and the Number one BIGGY a Chemical imbalance.... I caused all this myself putting so many harmful chemicals in my body, and not eating right. I know people say eating wrong has nothing to do with acne... I just haveot say it may not be what your eating but what your bodies missing.. For about 2 months now i have taken a daily vitamin, plus B 12, and VI c, ( I read people who smoke Cigs should take more VI c google it)

Now a days i feel Balanced, like i should be, my skin has taken on a new look and the acne has gone down to just mild pop ups, still i have those spots that just wont go away... LIKE ALWAYS... Still after giving back to my body i feel im getting MUCH more out of it in the end... :ninja:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×